# SDR 9506579966

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Stall Warn
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL GLARESHIELD LIGHT AND STICK SHAKER ACTIVATED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. REPLACED NR 1 STALL WARNING COMPUTER AND TRANSDUCER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
